# SDR IPXA2025070367755

- Difficulty date: June 23, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771419
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  STRINGER CRACKED, FWD SIDE OF BS 2360, S10L.  PERFORM EO-94293-REQ1, REV 1, EI F2025A53M-1359, REV 0, AND EGAT WORK SHEET 50454.
